# SDR SWAA2022072822775

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN LT SIDE FROM STA 1016 TO AFT PRESSURE BULKHEAD WL 208.1 FLOOR WEB HAS CORROSION AS MARKED. 124-029 / [01] REMOVED CORROSION AT AFT CABIN LT SIDE FROM STA 1016 TO AFT PRESSURE BULKHEAD WL 208.1 FLOOR WEB AS PER B737-700 SRM 51-10-02-0G-0. EVALUATED AREA; CORROSION PAS THRU;100% MATERIAL LOST; FOUND TO BE OUT OF LIMITS AS PER REF B737-700 SRM 53-70-51-1A-1.;[02] VERIFIED STEP 1. FOUND TO BE OUT OF LIMITS.;[03] REMOVED FLOOR WEB AT AFT CABIN LT SIDE FROM STA 1016 TO AFT PRESSURE BULKHEAD WL 208.1 AS PER B737-700 SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW AFT WET AREA FLOOR WEB (PO: 1728471) (P/N:147A5620U15). AS PER B737-700 SRM 51-40-05-0G-0.;[05] COUNTERSUNK FASTANER HOLES AS REQUIRED ON FLOOR WEB. AS PER B737-700 SRM 51-40-08-0G-0;[06] VERIFIED STEPS 4 AND 5 ;OK TO INSTALL NEW FLOOR WEB .;[07] INSTALLED AFT WET AREA FLOOR WEB AS PER B737-700 SRM 51-40-02-0G-0;[08] VERIFIED STEP 7
